Works matching DE "TRANSFINITE numbers"
Results: 118
The covering number and the transitive covering number may be totally different.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 1/2, p. 115, doi. 10.1023/B:AMHU.0000045535.90334.dd
- By:
- Publication type:
- Article
An Invitation to Infinitary Computability.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 901, doi. 10.1002/pamm.201610439
- By:
- Publication type:
- Article
A Characterization of 3-( γ<sub> c</sub>, 2)-Critical Claw-Free Graphs Which are not 3- γ<sub> c</sub>-Critical.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 3, p. 315, doi. 10.1007/s00373-010-0920-2
- By:
- Publication type:
- Article
Transfinite Diameter with Respect to the Neumann Function.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 5, p. 605, doi. 10.1007/s10958-014-1949-1
- By:
- Publication type:
- Article
Diámetro transfinito, constante de Chebyshev, capacidad logarítmica.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2023, v. 26, n. 2, p. 317
- By:
- Publication type:
- Article
ON EXTENDABLE DERIVATIONS.
- Published in:
- Real Analysis Exchange, 2009, v. 34, n. 1, p. 207, doi. 10.14321/realanalexch.34.1.0207
- By:
- Publication type:
- Article
NO TRANSCENDENCE BASIS OF R OVER O CAN BE ANALYTIC.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 1, p. 311
- By:
- Publication type:
- Article
Towards a descriptive theory of cb<sub>0</sub>-spaces.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 8, p. 1553, doi. 10.1017/S0960129516000177
- By:
- Publication type:
- Article
On the Possibility of Supertasks.
- Published in:
- Beytulhikme: An International Journal of Philosophy, 2013, v. 3, n. 1, p. 171
- By:
- Publication type:
- Article
On the Possibility of Supertasks.
- Published in:
- SCIRES-IT, 2013, v. 3, n. 1, p. 171
- By:
- Publication type:
- Article
ON THE GENERALIZED NILPOTENT AND GENERALIZED SOLVABLE LOOPS.
- Published in:
- ROMAI Journal, 2011, v. 7, n. 1, p. 39
- By:
- Publication type:
- Article
Russell and the Transfinite.
- Published in:
- Hermathena, 2011, n. 190, p. 53
- By:
- Publication type:
- Article
Transfinite Equations in Transfinite Strings.
- Published in:
- International Journal of Algebra & Computation, 2000, v. 10, n. 5, p. 625, doi. 10.1142/S021819670000025X
- By:
- Publication type:
- Article
Some combinatorial principles for trees and applications to tree families in Banach spaces.
- Published in:
- Mathematical Logic Quarterly, 2014, v. 60, n. 1/2, p. 70, doi. 10.1002/malq.201300029
- By:
- Publication type:
- Article
Rice and Rice-Shapiro Theorems for transfinite correction grammars.
- Published in:
- Mathematical Logic Quarterly, 2011, v. 57, n. 5, p. 504, doi. 10.1002/malq.201020054
- By:
- Publication type:
- Article
Weakly measurable cardinals.
- Published in:
- Mathematical Logic Quarterly, 2011, v. 57, n. 3, p. 266, doi. 10.1002/malq.201010006
- By:
- Publication type:
- Article
Tall cardinals.
- Published in:
- Mathematical Logic Quarterly, 2009, v. 55, n. 1, p. 68, doi. 10.1002/malq.200710084
- By:
- Publication type:
- Article
A gap 1 cardinal transfer theorem.
- Published in:
- Mathematical Logic Quarterly, 2006, v. 52, n. 4, p. 340, doi. 10.1002/malq.200510038
- By:
- Publication type:
- Article
A consistency result on cardinal sequences of scattered Boolean spaces.
- Published in:
- Mathematical Logic Quarterly, 2005, v. 51, n. 6, p. 586, doi. 10.1002/malq.200410050
- By:
- Publication type:
- Article
Two cardinals models with gap one revisited.
- Published in:
- Mathematical Logic Quarterly, 2005, v. 51, n. 5, p. 437, doi. 10.1002/malq.200410036
- By:
- Publication type:
- Article
The Necessary Maximality Principle for c. c. c. forcing is equiconsistent with a weakly compact cardinal.
- Published in:
- Mathematical Logic Quarterly, 2005, v. 51, n. 5, p. 493, doi. 10.1002/malq.200410045
- By:
- Publication type:
- Article
From finitary to infinitary second-order logic.
- Published in:
- Mathematical Logic Quarterly, 2005, v. 51, n. 5, p. 499, doi. 10.1002/malq.200410046
- By:
- Publication type:
- Article
Variation on a theme of Schütte.
- Published in:
- Mathematical Logic Quarterly, 2004, v. 50, n. 3, p. 258, doi. 10.1002/malq.200310097
- By:
- Publication type:
- Article
Characterizing strong compactness via strongness.
- Published in:
- Mathematical Logic Quarterly, 2003, v. 49, n. 4, p. 375, doi. 10.1002/malq.200310040
- By:
- Publication type:
- Article
The equality S1 = D = R.
- Published in:
- Mathematical Logic Quarterly, 2003, v. 49, n. 2, p. 115, doi. 10.1002/malq.200310012
- By:
- Publication type:
- Article
A transfinite hierarchy of reals.
- Published in:
- Mathematical Logic Quarterly, 2003, v. 49, n. 2, p. 163, doi. 10.1002/malq.200310015
- By:
- Publication type:
- Article
Tree-Properties for Ordered Sets.
- Published in:
- Mathematical Logic Quarterly, 2002, v. 48, n. 2, p. 213, doi. 10.1002/1521-3870(200202)48:2<213::AID-MALQ213>3.0.CO;2-R
- By:
- Publication type:
- Article
The Compactness of 2<sup>ℝ</sup> and the Axiom of Choice.
- Published in:
- Mathematical Logic Quarterly, 2000, v. 46, n. 4, p. 569, doi. 10.1002/1521-3870(200010)46:4<569::AID-MALQ569>3.0.CO;2-J
- By:
- Publication type:
- Article
Large Cardinals and Ramifiability for Directed Sets.
- Published in:
- Mathematical Logic Quarterly, 2000, v. 46, n. 1, p. 25, doi. 10.1002/(SICI)1521-3870(200001)46:1<25::AID-MALQ25>3.0.CO;2-I
- By:
- Publication type:
- Article
Recursive Structures and Ershov's Hierarchy.
- Published in:
- Mathematical Logic Quarterly, 1996, v. 42, n. 1, p. 461, doi. 10.1002/malq.19960420138
- By:
- Publication type:
- Article
Derived sequences and reverse mathematics.
- Published in:
- Mathematical Logic Quarterly, 1993, v. 39, n. 1, p. 447, doi. 10.1002/malq.19930390148
- By:
- Publication type:
- Article
A Note on Applications of the Löwenheim-Skolem-Theorem in General Topology.
- Published in:
- Mathematical Logic Quarterly, 1989, v. 35, n. 3, p. 283, doi. 10.1002/malq.19890350312
- By:
- Publication type:
- Article
Transfinite Recursion in a Theory of Properties.
- Published in:
- Mathematical Logic Quarterly, 1986, v. 32, n. 19-24, p. 307, doi. 10.1002/malq.19860321903
- By:
- Publication type:
- Article
On a theorem of Galvin and Nagy.
- Published in:
- Acta Mathematica Hungarica, 2017, v. 152, n. 1, p. 161, doi. 10.1007/s10474-017-0705-7
- By:
- Publication type:
- Article
A fine correlation between Baire and Borel functional hierarchies.
- Published in:
- Acta Mathematica Hungarica, 2014, v. 142, n. 2, p. 384, doi. 10.1007/s10474-013-0355-3
- By:
- Publication type:
- Article
Algebraic properties of Hamel functions.
- Published in:
- Acta Mathematica Hungarica, 2010, v. 126, n. 3, p. 209, doi. 10.1007/s10474-009-9052-7
- By:
- Publication type:
- Article
On topologization of transfinite convergence of sequences of real functions.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 111, n. 1/2, p. 157, doi. 10.1007/s10474-006-0040-x
- By:
- Publication type:
- Article
An analog of Pólya's theorem for multivalued analytic functions with finitely many branch points.
- Published in:
- Mathematical Notes, 2017, v. 101, n. 5/6, p. 888, doi. 10.1134/S0001434617050145
- By:
- Publication type:
- Article
The capacity of the rational preimage of a compact set.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 5/6, p. 781, doi. 10.1134/S0001434616110171
- By:
- Publication type:
- Article
Limits in the Revision Theory.
- Published in:
- Journal of Philosophical Logic, 2019, v. 48, n. 1, p. 11, doi. 10.1007/s10992-018-9477-y
- By:
- Publication type:
- Article
Probability for the Revision Theory of Truth.
- Published in:
- Journal of Philosophical Logic, 2019, v. 48, n. 1, p. 87, doi. 10.1007/s10992-018-9475-0
- By:
- Publication type:
- Article
AGGREGATION PROCEDURE FOR CARDINAL PREFERENCES A COMMENT.
- Published in:
- Econometrica, 1980, v. 48, n. 2, p. 539, doi. 10.2307/1911117
- By:
- Publication type:
- Article
THE PREHISTORY OF THE SUBSYSTEMS OF SECOND-ORDER ARITHMETIC.
- Published in:
- Review of Symbolic Logic, 2017, v. 10, n. 2, p. 357, doi. 10.1017/S1755020316000411
- By:
- Publication type:
- Article
SOME OBSERVATIONS ON TRUTH HIERARCHIES.
- Published in:
- Review of Symbolic Logic, 2014, v. 7, n. 1, p. 1, doi. 10.1017/S1755020313000361
- By:
- Publication type:
- Article
On transfinite nilpotence of the Vogel-Levine localization.
- Published in:
- Forum Mathematicum, 2016, v. 28, n. 2, p. 333, doi. 10.1515/forum-2014-0108
- By:
- Publication type:
- Article
A one-relator group with long lower central series.
- Published in:
- Forum Mathematicum, 2016, v. 28, n. 2, p. 327, doi. 10.1515/forum-2014-0107
- By:
- Publication type:
- Article
The completeness characterization of C(L), L a locale.
- Published in:
- Positivity, 2019, v. 23, n. 1, p. 89, doi. 10.1007/s11117-018-0594-1
- By:
- Publication type:
- Article
Finite Cardinals in Quasi-set Theory.
- Published in:
- Studia Logica, 2012, v. 100, n. 3, p. 437, doi. 10.1007/s11225-012-9406-y
- By:
- Publication type:
- Article
Cardinal number and its representation: skills, concepts and contexts.
- Published in:
- Early Child Development & Care, 2008, v. 178, n. 2, p. 211, doi. 10.1080/03004430600722705
- By:
- Publication type:
- Article
On the Development of the Notion of a Cardinal Number.
- Published in:
- History & Philosophy of Logic, 2010, v. 31, n. 2, p. 123, doi. 10.1080/01445340903545904
- By:
- Publication type:
- Article